# SDR CALA2025092909356

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,996 hours, 21,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE ON DOOR SLIDE AT DOOR 1R IS ON THE BORDER OF RED/ GREEN.  NEEDLE IS NO MORE THAN NEEDLE WIDTH TO RIGHT OF GO BAND REF AMM TASK 25-66-01-200-801
